Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 289, NWS Little Rock, AR

December 10, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 10, 2021, 10:06 PM CST for 4 counties in Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2021, 10:06 PM CST (04:06 UTC)
Expired
Dec 10, 2021, 10:48 PM CST
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dallas County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 74 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 10:13 PM CSTTSTM WND DMGTulip, ARA TREE WAS BLOWN DOWN. (CORRECTED TIME).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 3:07 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
2.6
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

884 
WUUS54 KLZK 110406
SVRLZK
ARC039-053-059-069-110500-
/O.NEW.KLZK.SV.W.0289.211211T0406Z-211211T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1006 PM CST Fri Dec 10 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Grant County in central Arkansas...
  Northern Dallas County in southwestern Arkansas...
  Western Jefferson County in southeastern Arkansas...
  Southeastern Hot Spring County in southwestern Arkansas...

* Until 1100 PM CST.

* At 1006 PM CST, a severe thunderstorm was located 7 miles southwest
  of Leola, or 17 miles south of Malvern, moving east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pine Bluff...                     Sheridan...
  White Hall...                     Redfield...
  Leola...                          Carthage...
  Prattsville...                    Cottondale...
  Lamont...                         Jenkins Ferry State Park...
  Pine Bluff Arsenal...             Warbritton...
  Thiel...                          Hensley Island...
  Dogwood...                        Sulphur Springs...
  Ain...                            Lono...
  Pastoria...                       Tulip...

This includes Interstate 530 between mile markers 20 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3422 9288 3449 9205 3449 9202 3415 9183
      3406 9229 3406 9246 3402 9247 3396 9279
TIME...MOT...LOC 0406Z 250DEG 59KT 3412 9271 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
4 follow-up statements
784 
WWUS54 KLZK 110420
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1020 PM CST Fri Dec 10 2021

ARC059-110429-
/O.CAN.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Hot Spring AR-
1020 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Grant County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and southwestern Arkansas.

&&

LAT...LON 3427 9267 3429 9267 3449 9205 3449 9202
      3415 9183 3406 9229 3406 9246 3405 9247
      3402 9247 3400 9256
TIME...MOT...LOC 0419Z 250DEG 59KT 3420 9246 

$$

ARC039-053-069-110500-
/O.CON.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Grant AR-Dallas AR-Jefferson AR-
1020 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR GRANT...NORTHEASTERN DALLAS AND WESTERN JEFFERSON COUNTIES...

At 1019 PM CST, a severe thunderstorm was located near Dogwood, or 8
miles south of Sheridan, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Bluff...                     Sheridan...
White Hall...                     Redfield...
Leola...                          Carthage...
Prattsville...                    Cottondale...
Lamont...                         Jenkins Ferry State Park...
Pine Bluff Arsenal...             Warbritton...
Thiel...                          Hensley Island...
Dogwood...                        Sulphur Springs...
Ain...                            Pastoria...
Wright...                         Lock and Dam 5 Park...

This includes Interstate 530 between mile markers 20 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3427 9267 3429 9267 3449 9205 3449 9202
      3415 9183 3406 9229 3406 9246 3405 9247
      3402 9247 3400 9256
TIME...MOT...LOC 0419Z 250DEG 59KT 3420 9246 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
293 
WWUS54 KLZK 110435
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1035 PM CST Fri Dec 10 2021

ARC039-110444-
/O.CAN.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Dallas AR-
1035 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and southwestern Arkansas.

LAT...LON 3411 9240 3416 9249 3424 9246 3437 9243
      3449 9205 3449 9202 3426 9189
TIME...MOT...LOC 0434Z 246DEG 61KT 3435 9214 

$$

ARC053-069-110500-
/O.CON.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Grant AR-Jefferson AR-
1035 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR EASTERN GRANT AND NORTHWESTERN JEFFERSON COUNTIES...

At 1034 PM CST, a severe thunderstorm was located over Pine Bluff
Arsenal, or 11 miles northwest of Pine Bluff, moving northeast at 70
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Bluff...                     Sheridan...
White Hall...                     Redfield...
Warbritton...                     Pine Bluff Arsenal...
Hensley Island...                 Ain...
Cross Roads in Grant County...    Pastoria...
Jefferson...                      Slabtown...
Wright...                         Lock and Dam 5 Park...
Kearney...                        Prague...
Tar Camp Park...                  Samples...
Center Grove...                   Grapevine...

This includes Interstate 530 between mile markers 20 and 38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central,
southeastern and southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3411 9240 3416 9249 3424 9246 3437 9243
      3449 9205 3449 9202 3426 9189
TIME...MOT...LOC 0434Z 246DEG 61KT 3435 9214 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DTC
364 
WWUS54 KLZK 110440
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1040 PM CST Fri Dec 10 2021

ARC053-110450-
/O.CAN.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Grant AR-
1040 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central and
southeastern Arkansas.

LAT...LON 3417 9221 3444 9221 3449 9206 3449 9202
      3426 9189
TIME...MOT...LOC 0440Z 250DEG 59KT 3438 9202 

$$

ARC069-110500-
/O.CON.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Jefferson AR-
1040 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHWESTERN JEFFERSON COUNTY...

At 1040 PM CST, a severe thunderstorm was located near Hensley
Island, or 11 miles north of Pine Bluff, moving east at 70 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pine Bluff...                     White Hall...
Redfield...                       Warbritton...
Pine Bluff Arsenal...             Hensley Island...
Pastoria...                       Jefferson...
Wright...                         Lock and Dam 5 Park...
Kearney...                        Tar Camp Park...
Samples...                        Hardin...
Dexter...                         

This includes Interstate 530 between mile markers 20 and 38.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3417 9221 3444 9221 3449 9206 3449 9202
      3426 9189
TIME...MOT...LOC 0440Z 250DEG 59KT 3438 9202 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DTC
972 
WWUS54 KLZK 110448
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1048 PM CST Fri Dec 10 2021

ARC069-110458-
/O.CAN.KLZK.SV.W.0289.000000T0000Z-211211T0500Z/
Jefferson AR-
1048 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central and
southeastern Arkansas. A Tornado Watch also remains in effect until
500 AM CST for southeastern Arkansas.

LAT...LON 3417 9221 3444 9221 3449 9206 3449 9202
      3426 9189
TIME...MOT...LOC 0447Z 250DEG 59KT 3441 9193 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 5:29 PM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Dec 10, 5:29 PM CST, 4 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
529 PM CST Fri Dec 10 2021

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

Breezy SRLY winds will be seen this evening and overnight...with
scattered to numerous SHRA/TSRA convection becoming likely as time
goes on this evening. Some strong/SVR storms are possible with
this activity. The cold front will dive SE through the state
overnight...with convection decreasing behind this front. Expect
some breezy NW winds behind this front through much of Sat before
winds relax late in the TAF period.

&&

.PREV DISCUSSION...(ISSUED 259 PM CST Fri Dec 10 2021)

SHORT TERM...Tonight Through Sunday

Surface analysis shows a deepening surface low out in northeast
Kansas, with an attendant cold front extending into the southern
Rockies. Out in the warm sector, a dry line was moving into
northeast Oklahoma, with a wide, extensive swath of 60s and 70s
dewpoints ahead of it. There were also several weak boundaries
with the most prominent one located from southwest into western
Arkansas.

Satellite imagery shows extensive cloud cover, but we've had
enough sucker holes opening up as well as strong warm advection
to allow for temperatures warming well into the 70s to even lower
80s over portions of the area, and, not surprisingly, we've
already set or tied record daily highs at several locations with
long periods of record.

Parameters are coming together for showers/storms this afternoon
and into the overnight hours. Special 19Z sounding from LZK shows
CAPE value over 2700 j/kg, with a great deal of speed shear,
particularly in the low and mid levels. Still looking at a healthy
mid-level inversion around 800 mb, but this will likely erode a
bit, especially if we see more surface-based heating.

Bottom line is that we do have the proper setup for a few strong/
severe thunderstorms this afternoon and into the overnight hours.
While I don't think there will be widespread severe in our area,
I do think there will be two prime opportunities for severe
storms.

The initial round will be with discrete cells ahead of the front,
with large hail and damaging winds the primary threat, as well as
a few tornadoes. At this time looks like the highest tornado
threat would be from southwest into central and northeast Arkansas
through mid to late evening.

Frontal boundary will move into the area most likely after
midnight, with showers/storms along it. This would be more of a
damaging wind threat, especially as the low level jet kicks in by
mid to late evening.

Gradient around the front will be fairly tight, with gusty winds
ahead of and behind the boundary, especially in the higher terrain
of the Ouachitas and Ozarks, and over the Delta Region. Have
increased winds in these areas, because, as I've said before, the
models tend to underdo winds in the higher terrain in this kind of
setup.

Once the front clears the state early Saturday morning, colder air
will move in, as high pressure moves in on northwest flow aloft.

LONG TERM...Sunday Night Through Friday

Temperatures will begin to rebound beginning Sunday through early
next week while a deep trough develops to our west. We will again
be flirting with record highs by mid week for this time of year
with highs in the mid to upper 70s on Wednesday. Overnight will
remain mild as well with lows in the 50s to 60s.

As far as precipitation and chances of severe weather, they remain
minimal at this time. Better chances exist outside the forecast
cycle next weekend but leading up to the weekend we've got
increasing chances along and ahead of the next cold front Thursday
into Friday.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, Dec 10, 5:36 PM CST, 4 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
536 PM CST Fri Dec 10 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
536 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Thunderstorms chances will become likely throughout the evening
and into the overnight hours ahead of an approaching cold
front...which will push southeast through the state overnight.
Some severe thunderstorms will be possible...with damaging
winds...large hail...and a few tornadoes all possible with the
strongest storms. Locally heavy rainfall will also be
possible...which may lead to an isolated flash flood threat. The
threat for severe weather will decrease behind the front late
tonight into early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Breezy northwest winds will be seen on Saturday behind the cold
front. Winds of 10 to 20 mph are expected...with some gusts over
30 mph possible. These breezy conditions will dissipate by late in
the afternoon on Saturday...with the threat for hazardous weather
becoming low.

.Spotter Information Statement...

Spotter activation is requested through this evening and
overnight for much of the southeast two-thirds of the area.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Dec 10, 8:40 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
840 PM CST Fri Dec 10 2021

ARZ003-004-110330-
Marion AR-Boone AR-
840 PM CST Fri Dec 10 2021

...A strong thunderstorm will impact portions of northwestern Marion
and southern Boone Counties through 930 PM CST...

At 839 PM CST, Doppler radar was tracking a strong thunderstorm over
Capps, or near Harrison, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrison...                       Bull Shoals...
Yellville...                      Flippin...
Bergman...                        Lead Hill...
Pyatt...                          Olvey...
Myrtle...                         Lakeway...
Red Bank...                       Winington...
Clark Hill...                     Dodd City...
Capps...                          Willis...
Crawford...                       Ozark Isle...
Summit...                         Bellefonte...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CST for north central
Arkansas.

&&

LAT...LON 3622 9254 3612 9329 3631 9330 3632 9329
      3648 9268
TIME...MOT...LOC 0239Z 252DEG 39KT 3622 9320

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

46
Local storm report, Dec 10, 8:49 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             ARKADELPHIA             34.12N  93.07W
12/10/2021  E1.00 INCH       CLARK              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100762

67
Local storm report, Dec 10, 9:00 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
900 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      CABOT                   34.97N  92.02W
12/10/2021                   LONOKE             AR   PUBLIC

            ROADS FLOODED IN CABOT.

&&

EVENT NUMBER LZK2100763

62
Local storm report, Dec 10, 9:09 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     CAULKSVILLE             35.30N  93.87W
12/10/2021  E60 MPH          LOGAN              AR   EMERGENCY MNGR

&&

EVENT NUMBER LZK2100764

67
Local storm report, Dec 10, 9:18 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     PARIS                   35.29N  93.72W
12/10/2021                   LOGAN              AR   TRAINED SPOTTER

            STORM SPOTTER ESTIMATED 60 MPH WINDS AND NOTED POWER
            OUTAGES IN THE CITY.

&&

EVENT NUMBER LZK2100765

CAVANAUGH
Special weather statement, Dec 10, 9:53 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
953 PM CST Fri Dec 10 2021

ARZ044>046-056-057-110430-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
953 PM CST Fri Dec 10 2021

...A strong thunderstorm will impact portions of Prairie, Lonoke,
northwestern Jefferson, southeastern Pulaski and northwestern
Arkansas Counties through 1030 PM CST...

At 953 PM CST, Doppler radar was tracking a strong thunderstorm over
Keo, or 14 miles south of Lonoke, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuttgart...                      Lonoke...
Des Arc...                        Hazen...
De Valls Bluff...                 England...
Carlisle...                       Redfield...
Humphrey...                       Fredonia...
Humnoke...                        Keo...
Ulm...                            Barrettsville...
Estes...                          Toltec Mounds State Park...
McCreanor...                      Stuttgart Municipal Airport...
Hensley Island...                 Brummitt...

This includes the following highways...
 Interstate 40 between mile markers 172 and 202.
 Interstate 530 between mile markers 20 and 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CST for central,
eastern and southeastern Arkansas.

&&

LAT...LON 3432 9221 3447 9220 3462 9212 3473 9213
      3503 9137 3446 9149
TIME...MOT...LOC 0353Z 240DEG 49KT 3459 9198

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 6:21 PM CSTTornado WarningLZKJackson24 min
Dec 10, 6:45 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline, White45 min
Dec 10, 6:53 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White52 min
Dec 10, 7:01 PM CSTTornado WarningLZKFaulkner, Lonoke, Pulaski, White29 min
Dec 10, 7:06 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Saline27 min
Dec 10, 7:19 PM CSTTornado WarningLZKCleburne, Independence, Jackson, White, Woodruff26 min
Dec 10, 7:26 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White49 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline17 min
Dec 10, 7:38 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White37 min
Dec 10, 7:44 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski46 min
Dec 10, 7:47 PM CSTTornado WarningLZKIndependence, Jackson, White43 min
Dec 10, 7:49 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Pike56 min
Dec 10, 8:02 PM CSTTornado WarningLZKJackson, White, Woodruff43 min
Dec 10, 8:12 PM CSTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Perry, Pulaski, Saline and 2 more3 hr
Dec 10, 8:14 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff46 min
Dec 10, 8:29 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKLonoke, Prairie, White, Woodruff46 min
Dec 10, 8:39 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff37 min
Dec 10, 8:40 PM CSTSpecial Weather StatementLZKBoone, Marion50 min
Dec 10, 8:43 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline47 min
Dec 10, 8:45 PM CSTSevere Thunderstorm WarningLZKClark, Pike45 min
Dec 10, 8:53 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Scott52 min
Dec 10, 9:13 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff47 min
Dec 10, 9:19 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski, Saline41 min
Dec 10, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKConway, Johnson, Logan, Pope, Van Buren, Yell48 min
Dec 10, 9:37 PM CSTSevere Thunderstorm WarningLZKClark, Dallas40 min
Dec 10, 9:53 PM CSTSpecial Weather StatementLZKLonoke, Prairie37 min
Dec 10, 10:02 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Searcy, Stone, Van Buren25 min
Dec 10, 10:17 PM CSTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie31 min
Dec 10, 11:07 PM CSTSpecial Weather StatementLZKMonroe53 min
Dec 10, 11:19 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Dec 10, 11:42 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita48 min
Dec 10, 11:46 PM CSTSpecial Weather StatementLZKJefferson29 min
Dec 11, 12:17 AM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita30 min
Dec 11, 12:46 AM CSTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln29 min
Dec 11, 1:05 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Lincoln55 min
Dec 11, 1:41 AM CSTSpecial Weather StatementLZKArkansas19 min
Dec 11, 1:46 AM CSTSpecial Weather StatementLZKDrew44 min
Dec 11, 2:02 AM CSTSpecial Weather StatementLZKDesha43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.